advertisement
Question
Posted by: Jo | 2011/04/20

Hairloss

Hi Doc

I wanted to knnow if the Ran-Perindopril 4 can cause hairloss

Thank you so much for assisting

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Jo
No it is not mentioned as one of the side effects. Hairloss can be due to stress or illness or hormonal change like pregnancy (usually about 2-3 months after the event)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/04/20

Hallo Jo
No it is not mentioned as one of the side effects. Hairloss can be due to stress or illness or hormonal change like pregnancy (usually about 2-3 months after the event)
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement